Skip to content
My WebMD Sign In, Sign Up
Son with rash
avatar
jennifersn posted:
My son is currently on omeprazole. He is scheduled for an endoscopy in March. 7 weeks of this medication. He has broken out in a horrible, itchy rash all over his body. We have tried everything such as eliminating foods, giving him benadryl, etc, but the rash continues on and gets worse. He's already had an allergy test done. Only peanuts showed up positive. He has been sick off and on for a few months now with a lot of vomiting. Hence, this is why we scheduled the endoscopy so they can scope him. But the rash is a huge mystery. Can he possible be allergic to something in the medication? is there a way to post a picture?
Reply
 
avatar
seeit2 responded:
My first thought was that he is allergic to the meds. What does your doctor say? Is there a different drug they can put him on that will be just as effective?
Deb (40) DD (4) Funny, spirited, curious, has a severe milk allergy, DS (1) fearless and bottomless, peanut allergy


Spotlight: Member Stories

My name is Kate. I have celiac disease (not an allergy) and DH is allergic to tree nuts, peanuts, coconuts, fish and cucumbers and melons, along with ...More

Helpful Tips

Chewy Flourless chocolate cookies Gluten Free
from a supplement in my local paper these cookies are gluten-free 1 3/4 Cups powdered sugar 1/2 cup Dutch processed Cocoa 2 t cornstarch ... More
Was this Helpful?
17 of 37 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.